# SDR CALA2012121000857

- Difficulty date: December 9, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 46,677 hours, 16,424 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

APU 6 PACK LIGHT ON, SEEMS TO BE INDICATION PROBLEM.   INSPECTED TAIL AREA OF A/C IN BALLPARK, DEPARTED MEL 49-01. AFTER T/O F/A REPORTED BURNING ODOR,  DECLARED EMERGENCY,  AIR RETURN TO DEPARTURE.  ACCOMPLISHED CONDITIONAL INSPECTION IAW CARD 05-51-26-800-801C1. NO SOURCE OF BURNING ODOR FOUND.  ACFT OK FOR SERVICE.  APU OPERATION AND INDICATION ALL NORMAL.
